# SDR FDEA200907302844

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 8 ANGLE FASTENER HOLES THRU ACCESS PANEL 623GB AT OSS 559.55 AND OSS 549.7 FOUND WITH MINOR CORROSION.  SLAT NR 8 INTERIOR CORROSION AREA BETWEEN OSS 559.55 AND OSS 549.97 REPAIRED IAW SRM 51-10-02 REV 97.  REFER TO FORM 8130-3 TRACKING NR FA 2009/0347.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
